MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Model Number PB1018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Stenosis (2263)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately four years after the implant of this transcatheter pulmonary bioprosthetic valve, severe stenosis of the stent and proximal portion of the melody valve was noted which resulted in severe right ventricle (rv) hypertension.Stenting of the distal conduit and valve was performed.A second valve was implanted, valve-in-valve.No additional adverse patient effects were reported.

Brand Name
MELODY TRANSCATHER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7784189
Report Number2025587-2018-02122
Device Sequence Number2076702
Product Code NPV
UDI-Device Identifier00643169415874
UDI-Public00643169415874
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2016
Device Model NumberPB1018
Device Catalogue NumberPB1018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient Weight58